MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC AUTOLUBE-III; MOTOR, SURGICAL INSTRUMENT, AC-POWERED - FOOT CONTROL

DEPUY SYNTHES PRODUCTS LLC AUTOLUBE-III; MOTOR, SURGICAL INSTRUMENT, AC-POWERED - FOOT CONTROL
Model Number AUTOLUBE-III
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual device has been returned and is currently pending evaluation.Once reliability engineering evaluates the device, a supplemental medwatch report will be sent accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during pre-surgery set up, it was observed that the autolube device was leaking oil.It was not reported if there were any delays in the surgical procedure.A spare device was available for use.There was no patient involvement.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
The actual device was returned for evaluation.Reliability engineering evaluated the device and determined that the reported condition that the device was leaking oil could not be confirmed.Therefore, an assignable root cause was not determined.However, during evaluation, it was determined that the hose was loose and cracked; and the gauge had oil inside.It was determined that this was consistent with normal wear over time.If additional information should become available, a supplemental medwatch will be submitted accordingly.

Brand Name
AUTOLUBE-III
Common Device Name
MOTOR, SURGICAL INSTRUMENT, AC-POWERED - FOOT CONTROL
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
4500 riverside drive
palm beach gardens FL 33410
MDR Report Key7369243
Report Number1045834-2018-50589
Device Sequence Number13462071
Product Code GEY
UDI-Device Identifier00845384000396
UDI-Public(01)00845384000396(11)121002
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K970530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAUTOLUBE-III
Device Catalogue NumberAUTOLUBE-III
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/15/2018
Initial Date Received by Manufacturer 03/02/2018
Supplement Date Received by Manufacturer04/23/2018
Initial Report FDA Received Date03/26/2018
Supplement Report FDA Received Date04/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1